I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1999, VOLUME 5, NUMBER 2, PAGES 563-587
M. K. Potapov
F. M. Berisha
View as HTML View as gif image View as LaTeX source
In this paper an asymmetrical operator of generalized translation is introduced and used to define the generalized modulus of smoothness; the direct and inverse theorems in approximation theory are proved for that modulus.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: July 6, 1999